# SDR REXA2022062001261

- Difficulty date: May 10, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362811
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL AT F.S. 533 TO F.S. 570 R/H SIDE HAS MULTIPLE SPOTS OF CORROSION.	REMOVED SIDE SEAT TRACK BETWEEN F.S. 533 TO F.S. 570 R/H SIDE AND INSTALLED A SERVICEABLE R/H SIDE SEAT TRACK BETWEEN F.S. 533 TO F.S. 570 IAW F.S. 53-00-49-000-801 AND 53-00-49-400-801
